# SDR A6WA200940790

- Difficulty date: October 16, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 13,494 hours, 12,714 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Strip
- Part number: 22850081108
- Condition: Eroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE LOWER FAN COWL AFT EDGE STRIP IS CHAFED/ERRODED.  REMOVED AND REPLACED IAW CMM SHORTS TASK 71-14-01-300-814-A01.
